MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant date was estimated as it was reported "approximately 2 months prior (end of (b)(6))" to when the issue was noted on imaging.
 
Event or Problem Description
It was reported that stent fracture and stent migration occurred.In the end of (b)(6) 2019, a 6.0 mm x 18 mm x 90 cm express sd stent was implanted in the left renal artery in an unspecified hospital and by an unspecified physician.On (b)(6) 2019, imaging, at a different hospital than where the stent was implanted, identified that the stent was in a less than ideal spot (mostly hanging into the aorta) and fractured.The physician that found this issue did not perform any interventions when this issue was noted as the patient and their family wished to seek treatment and other medical opinions elsewhere.They did not consent to treat as they were worried about the risk of migration and further complications that could occur with an attempt to remove the stent.No further complications were reported.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8920163
Report Number2134265-2019-09695
Device Sequence Number2396909
Product Code NIN
UDI-Device Identifier08714729484851
UDI-Public08714729484851
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2021
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0022574558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;